Advertisement

Journal of Applied Mathematics and Computing

, Volume 53, Issue 1–2, pp 129–145 | Cite as

Existence of solutions for fractional differential equations with nonlocal and average type integral boundary conditions

  • Bashir AhmadEmail author
  • Sotiris K. Ntouyas
  • Ahmed Alsaedi
Original Research

Abstract

In this paper, we establish sufficient conditions for the existence and uniqueness of solutions for a boundary value problem of fractional differential equations with nonlocal and average type integral boundary conditions. The Leray–Schauder nonlinear alternative, Krasnoselskii’s fixed point theorem and Banach’s fixed point theorem together with Hölder inequality are applied to construct proofs for the main results. Examples illustrating the obtained results are also presented.

Keywords

Fractional differential equation Nonlocal Integral condition Existence and uniqueness Fixed point 

Mathematics Subject Classifications

34A08 34B10 

Notes

Acknowledgments

The authors thank the reviewers for their constructive remarks that led to the improvement of the original manuscript.

References

  1. 1.
    Zaslavsky, G.M.: Hamiltonian Chaos and Fractional Dynamics. Oxford University Press, Oxford (2005)zbMATHGoogle Scholar
  2. 2.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204, Elsevier Science, Amsterdam (2006)zbMATHGoogle Scholar
  3. 3.
    Sabatier, J., Agrawal, O.P., Machado, J.A.T. (eds.): Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht (2007)zbMATHGoogle Scholar
  4. 4.
    Konjik, S., Oparnica, L., Zorica, D.: Waves in viscoelastic media described by a linear fractional model. Integral Trans. Spec. Funct. 22, 283–291 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Yang, X.J., Hristov, J., Srivastava, H.M., Ahmad, B.: Modelling fractal waves on shallow water surfaces via local fractional Kortewegde Vries equation, Abstr. Appl. Anal., Article ID 278672, (2014)Google Scholar
  6. 6.
    Punzo, F., Terrone, G.: On the Cauchy problem for a general fractional porous medium equation with variable density. Nonlinear Anal. 98, 27–47 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Yang, X.J., Baleanu, D., Srivastava, H.M.: Local fractional similarity solution for the diffusion equation defined on Cantor sets. Appl. Math. Lett. 47, 54–60 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Webb, J.R.L., Infante, G.: Non-local boundary value problems of arbitrary order. J. Lond. Math. Soc. 79, 238–258 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Goodrich, C.: Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions. Comput. Math. Appl. 61, 191–202 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Bai, Z.B., Sun, W.: Existence and multiplicity of positive solutions for singular fractional boundary value problems. Comput. Math. Appl. 63, 1369–1381 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Cabada, A., Wang, G.: Positive solutions of nonlinear fractional differential equations with integral boundary value conditions. J. Math. Anal. Appl. 389, 403–411 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Zhang, L., Wang, G., Ahmad, B., Agarwal, R.P.: Nonlinear fractional integro-differential equations on unbounded domains in a Banach space. J. Comput. Appl. Math. 249, 51–56 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ahmad, B., Ntouyas, S.K.: Existence results for higher order fractional differential inclusions with multi-strip fractional integral boundary conditions. Electron. J. Qual. Theor. Differ. Equ. 9(20), 51–60 (2013)MathSciNetzbMATHGoogle Scholar
  14. 14.
    O’Regan, D., Stanek, S.: Fractional boundary value problems with singularities in space variables. Nonlinear Dyn. 71, 641–652 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Graef, J.R., Kong, L., Wang, M.: Existence and uniqueness of solutions for a fractional boundary value problem on a graph. Fract. Calc. Appl. Anal. 17, 499–510 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Wang, G., Liu, S., Zhang, L.: Eigenvalue problem for nonlinear fractional differential equations with integral boundary conditions, Abstr. Appl. Anal., Article ID 916260, (2014)Google Scholar
  17. 17.
    Liu, X., Liu, Z., Fu, X.: Relaxation in nonconvex optimal control problems described by fractional differential equations. J. Math. Anal. Appl. 409, 446–458 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Bolojan-Nica, O., Infante, G., Precup, R.: Existence results for systems with coupled nonlocal initial conditions. Nonlinear Anal. 94, 231–242 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Zhai, C., Xu, L.: Properties of positive solutions to a class of four-point boundary value problem of Caputo fractional differential equations with a parameter. Commun. Nonlinear Sci. Numer. Simul. 19, 2820–2827 (2014)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Yan, R., Sun, S., Lu, H., Zhao, Y.: Existence of solutions for fractional differential equations with integral boundary conditions. Adv. Differ. Equ. 2014, 25 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Ahmad, B., Ntouyas, S.K., Alsaedi, A., Alzahrani, F.: New fractional-order multivalued problems with nonlocal nonlinear flux type integral boundary conditions. Bound. Value Probl. 2015, 83 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Ahmad, B., Ntouyas, S.K.: On Hadamard fractional integro-differential boundary value problems. J. Appl. Math. Comput. 47, 119–131 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Hu, L., Zhang, S., Shi, A.: Existence result for nonlinear fractional differential equation with \(p\)-Laplacian operator at resonance. J. Appl. Math. Comput. 48, 519–532 (2015)Google Scholar
  24. 24.
    Foukrach, D., Moussaoui, T., Ntouyas, S.K.: Existence and uniqueness results for a class of BVPs for a nonlinear fractional differential equations depending on the fractional derivative. Georgian Math. J. 22(1), 45–55 (2015)CrossRefzbMATHGoogle Scholar
  25. 25.
    Picone, M.: Su un problema al contorno nelle equazioni differenziali lineari ordinarie del secondo ordine. Ann. Scuola Norm. Super. Pisa Cl. Sci. 10, 1–95 (1908)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Whyburn, W.M.: Differential equations with general boundary conditions. Bull. Am. Math. Soc. 48, 692–704 (1942)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Bitsadze, A., Samarskii, A.: On some simple generalizations of linear elliptic boundary problems. Russian Acad. Sci. Dokl. Math. 10, 398–400 (1969)zbMATHGoogle Scholar
  28. 28.
    Ahmad, B., Alsaedi, A., Alghamdi, B.S.: Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions. Nonlinear Anal. Real World Appl. 9, 1727–1740 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Čiegis, R., Bugajev, A.: Numerical approximation of one model of the bacterial self-organization. Nonlinear Anal. Model. Control 17, 253–270 (2012)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Granas, A., Dugundji, J.: Fixed Point Theory. Springer, New York (2005)zbMATHGoogle Scholar
  31. 31.
    Krasnoselskii, M.A.: Two remarks on the method of successive approximations. Uspekhi Mat. Nauk. 10, 123–127 (1955)MathSciNetGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2015

Authors and Affiliations

  • Bashir Ahmad
    • 1
    Email author
  • Sotiris K. Ntouyas
    • 1
    • 2
  • Ahmed Alsaedi
    • 1
  1. 1.Nonlinear Analysis and Applied Mathematics (NAAM)-Research Group, Department of Mathematics, Faculty of ScienceKing Abdulaziz UniversityJeddahSaudi Arabia
  2. 2.Department of MathematicsUniversity of IoanninaIoanninaGreece

Personalised recommendations